MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562451
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of loop break.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator small hexagonal stiff snare was used during a colonoscopy procedure performed on (b)(6) 2024.During the procedure, threaded the snare through the scope and opened it to capture a polyp.When attempted to close the snare around the polyp, they heard and felt a snap.It was unable to close to remove the polyp from the scope, so pulled the snare out while it was still open.The procedure was completed with another captivator small hexagonal stiff snare device.There were no patient complications reported as a result of this event.No further information has been obtained despite good-faith efforts.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator small hexagonal stiff snare was used during a colonoscopy procedure performed on (b)(6) 2024.During the procedure, threaded the snare through the scope and opened it to capture a polyp.When attempted to close the snare around the polyp, they heard and felt a snap.It was unable to close to remove the polyp from the scope, so pulled the snare out while it was still open.The procedure was completed with another captivator small hexagonal stiff snare device.There were no patient complications reported as a result of this event.Additional information received on november 12, 2024: the anatomy location is colon.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of loop break.Block h2 (additional information): block b5 has been updated based on the additional information received on november 12, 2024.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20614883
Report Number3005099803-2024-05623
Device Sequence Number7534582
Product Code FDI
UDI-Device Identifier08714729071068
UDI-Public08714729071068
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562451
Device Catalogue Number6245
Device Lot Number0033840564
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date12/03/2024
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose